# SDR AALA20151119013

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,641 hours, 40,551 cycles
- Engine: Pwa JT8D219
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL STRAINER LIGHT FLICKERED, THEN CAME ON CONTINUOUSLY AFTER TAKEOFF.  THE LT ENG WAS BROUGHT BACK TO IDLE.  OIL PRESS, TEMP, & QTY NORMAL.  EMER WAS DECLARED & FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  LT ENG WAS SHUT DOWN ON TAXI IN.  ACFT REMOVED FROM SERVICE.  R & R OIL FILTER DIFFERENTIAL PRESS SWITCH IAW AMM 79-35-01, LEAK & OPERATIONALLY CHECKED GOOD.
